MathSciNet Relay Station
MathSciNet bibliographic data
MR1021896 (91i:47035) 47B25 (34L40 47A70 47E05)
Boumenir, Amin A comparison theorem for selfadjoint operators. Proc. Amer. Math. Soc. 111 (1991), no. 1, 161–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement